# SDR SWAA2024111451381

- Difficulty date: October 21, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N8732S
- Make and model: Boeing 737-8
- Aircraft serial: 42551
- Aircraft time: 12,518 hours, 5,867 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT L7-004: FWD CARGO COMPARTMENT FLOOR PANEL 120CF HAS CORROSION ALNG EDGES OF PANEL<[01] FOUND SEVERAL GOUGES AND MORE THAN 3 INCHES OF CORROSION ALONG THE LENGTH WITH THE MAX LENGTH OF 3 INCHES ALLOWED FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1. RECEIVED REPLACEMENT MATERIAL P/N 2024-T3 -.071. A TAG A260435 AND FOUND TO BE CORRECT REPLACEMENT MATERIAL IAW 53-60-53-01-1. FABRICATED PANEL 120CF IAW AMM 50-10-04-400-801. TREATED AND PRIMED PANEL 120CF IAW SRM 51-20-01-0G-0 01 - REMOVED AND REPLACED PER [REFERENCE];[02] AUDIT C/W
